# SDR TWAA0006111

- Difficulty date: April 14, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND CRACK IN MEMBRANE AT STA 1280,  AND 1296 TO 1309, LONGER 18 LT.   STOP DRILLED CRACKS.   INSTALLED REPAIR DOUBLER OVER CRACKED MEMBRANE AND INSTALLED FASTENERS PER SRM 53-05, PAGE 349 AND 359.  ---CLOSED---
